# SDR TRB2004F00001

- Difficulty date: December 25, 2003
- Submitted: February 25, 2004
- Operation: Air carrier
- Aircraft: N319AM
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Engine: Pwa PW120
- System (JASC): 7700 · Engine Indicating System
- Part: Indicator
- Part number: 56785538012
- Part serial: 653
- Condition: Erratic
- Location: Itt
- Part time: 21,366 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF THE RT ENGINE ITT WENT TO 765 DEGREES.  CREW ABORTED THE TAKEOFF AND RETURNED TO BLOCK.  REMOVED AND REPLACED THE ITT INDICATOR FOR THE RT ENGINE.
